hrvatski jezikClear Cookie - decide language by browser settings

Items where Author is "Meljanac, Stjepan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.


Lukierski, Jerzy; Meljanac, Daniel; Meljanac, Stjepan; Pikutić, Danijel; Woronowicz, Mariusz (2018) Lie-deformed quantum Minkowski spaces from twists: Hopf-algebraic versus Hopf-algebroid approach. Physics Letters B, 777 . pp. 1-7. ISSN 0370-2693

Meljanac, Stjepan; Meljanac, Daniel; Mignemi, S.; Štrajn, R. (2017) Quantum field theory in generalised Snyder spaces. Physics letters. B, 768 . pp. 321-325. ISSN 0370-2693

Meljanac, Daniel; Meljanac, Stjepan; Pikutić, Danijel (2017) Families of vector-like deformations of relativistic quantum phase spaces, twists and symmetries. European physical journal C : particles and fields, 77 (12). ISSN 1434-6044

Meljanac, Stjepan; Pachoł, Anna; Pikutić, Danijel (2015) Twisted conformal algebra related to κ-Minkowski space. Physical review. D, Particles and fields, 92 (10). pp. 105015-1. ISSN 0556-2821

Jurić, Tajron; Meljanac, Stjepan; Pikutić, Danijel; Štrajn, Rina (2015) Toward the classification of differential calculi on κ-Minkowski space and related field theories. Journal of High Energy Physics (7). 055-1-055-33. ISSN 1029-8479

Jurić, Tajron; Meljanac, Stjepan; Samsarov, Anđelo (2015) Light-like κ-deformations and scalar field theory via Drinfeld twist. Journal of Physics: Conference Series, 634 (1). 012005/1-012005/12. ISSN 1742-6588

Gupta, Kumar; Harikumar, E.; Jurić, Tajron; Meljanac, Stjepan; Samsarov, Anđelo (2015) Noncommutative scalar quasinormal modes and quantization of entropy of a BTZ black hole. Journal of High Energy Physics (9). 25-1-25-17. ISSN 1029-8479

Jurić, Tajron; Kovačević, Domagoj; Meljanac, Stjepan (2014) kappa-Deformed Phase Space, Hopf Algebroid and Twisting. SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, 10 . 106-1-106-18. ISSN 1815-0659

Jurić, Tajron; Meljanac, Stjepan; Samsarov, Anđelo; Harikumar, E.; Gupta, Kumar S (2014) Effects of Noncommutativity on the Black Hole Entropy. Advances in High Energy Physics, 2014 . 139172-1-139172-10. ISSN 1687-7357

Melić, Blaženka; Meljanac, Stjepan (1997) Permutation invariant statistics, duality and simple interpolations. Physics Letters A, 226 (1-2). pp. 22-30. ISSN 0375-9601

This list was generated on Mon May 20 10:22:20 2019 CEST.